# SDR P2EA01134

- Difficulty date: July 21, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N132NJ
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door Latch
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 154 - LGA - UPON REAR RETRACTION THE LEFT MAIN GEAR TRANSIT/POSITION LIGHT REMAINED ILLUMINATED.  RECYCLED LANDING GEAR PER QRH, LIGHT REMAINED ILLUMINATED.  COMPLIED WITH ALL QRH PROCEDURES AND LIMITATIONS CONTINUED FLIGHT.  ADJUSTED AND SHIMMED THE LEFT MAIN GEAR DOOR LATCH MECHANISM AND SWUNG GEAR IAW AIRCRAFT MM 32-31-04.  OPS CHECK NORMAL.  (M)
